Research Repository

Stability of Markovian Jump Systems over Networks via Delta Operator Approach

Yang, Hongjiu and Xia, Yuanqing and Shi, Peng and Fu, Mengyin (2012) Stability of Markovian Jump Systems over Networks via Delta Operator Approach. Circuits Systems and Signal Processing, 31 (1). pp. 107-125. ISSN 0278-081X (print) 1531-5878 (online)

Full text for this resource is not available from the Research Repository.

Abstract

This paper investigates the problem of stability for a class of linear uncertain Markovian jump systems over networks via the delta operator approach. The sensor-to-controller random network-induced delay and arbitrary packet losses are considered for mode-dependent time delays. That is, a Markov process is used to model the time-varying delays which are dependent on the system mode. Based on the Lyapunov–Krasovskii functional in the delta domain, a new sufficient condition for the solvability of the stability problem is presented in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the techniques developed.

Item Type: Article
Uncontrolled Keywords: ResPubID25093, ResPubID25520, Delta operator system, networked control system, robust stability, Markovian jump parameter, mode-dependent delays, linear matrix inequalities, LMI
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 20 Mar 2013 02:12
Last Modified: 15 Dec 2014 22:48
URI: http://vuir.vu.edu.au/id/eprint/10428
DOI: 10.1007/s00034-010-9263-8
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar